# SDR CA080912001

- Difficulty date: August 25, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Engine: Pwa PW121
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: E

## Discrepancy

(CAN) DURING FLIGHT, THE PILOT NOTICED FLUCTUATION OF NR1 ENGINE PARAMETERS. WHILE ATTEMPTING TO ADJUST PROPELLER SPEED, ENGINE FLAMED OUT. AN ATTEMPT TO RESTART ENGINE IN-FLIGHT WAS NOT SUCCESSFUL. DURING GROUND INSP, ALL ENGINE PARAMETERS FLUCTUATED WITH ECU "ON" AND ALL PARAMETERS STABLIZED WITH ECU "OFF". THE ECU WAS REPLACED.
